Advertisement

Mathematische Zeitschrift

, Volume 221, Issue 2, pp 217–229 | Cite as

q-completeness and q-concavity of the union of open subspaces

  • Viorel Vâjâitu
  • 37 Downloads

Keywords

Open Subspace 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • Viorel Vâjâitu
    • 1
  1. 1.Institute of Mathematics of the Romanian Academy, P.O. BOX 1-764, RO 70700, Bucharest, Romania RO

Personalised recommendations